# SDR AALA202306271196

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N117AN
- Make and model: Airbus A321-231
- Aircraft serial: 6094
- Aircraft time: 30,853 hours, 6,364 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Damper
- Part number: UNKNOWN
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY H DOOR HARD TO OPEN/CLOSE. MAINTENANCE RE-SECURED LAVATORY H DOOR DAMPER PER AMM 25-45-19 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
